# SDR CALA2025122412427

- Difficulty date: December 15, 2025
- Submitted: December 24, 2025
- Operation: Air carrier
- Aircraft: N57857
- Make and model: Boeing 757324
- Aircraft serial: 32816
- Aircraft time: 63,176 hours, 20,124 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N3151
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FUSELAGE SKIN AT BS 640 BETWEEN S7 - 8L.  REPAIRED SKIN IAW ECRA 5330-07660, PART 1.
